RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1976, Volume 16, Number 6, Pages 1598–1601 (Mi zvmmf6074)  

Scientific communications

The numerical solution of multidimensional problems of optimal control

A. V. Gubarev, V. V. Lebedev

Moscow

Full text: PDF file (572 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1976, 16:6, 214–218

Bibliographic databases:

UDC: 518:62-50
MSC: Primary 90C55; Secondary 49M25, 49J20
Received: 27.01.1975
Revised: 17.11.1975

Citation: A. V. Gubarev, V. V. Lebedev, “The numerical solution of multidimensional problems of optimal control”, Zh. Vychisl. Mat. Mat. Fiz., 16:6 (1976), 1598–1601; U.S.S.R. Comput. Math. Math. Phys., 16:6 (1976), 214–218

Citation in format AMSBIB
\Bibitem{GubLeb76}
\by A.~V.~Gubarev, V.~V.~Lebedev
\paper The numerical solution of multidimensional problems of optimal control
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1976
\vol 16
\issue 6
\pages 1598--1601
\mathnet{http://mi.mathnet.ru/zvmmf6074}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0454816}
\zmath{https://zbmath.org/?q=an:0356.49022}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1976
\vol 16
\issue 6
\pages 214--218
\crossref{https://doi.org/10.1016/0041-5553(76)90060-4}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6074
  • http://mi.mathnet.ru/eng/zvmmf/v16/i6/p1598

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:97
    Full text:55
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020